MathSciNet Relay Station
MathSciNet bibliographic data
MR2789706 94A08 (68U10 90C25)
Figueiredo, Mário A. T.; Bioucas-Dias, José M. Restoration of Poissonian images using alternating direction optimization. IEEE Trans. Image Process. 19 (2010), no. 12, 3133–3145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement